zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces. (English) Zbl 1111.47057
By using viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces, the author obtains sufficient and necessary conditions for the iterative sequence $ x_{n+1} = \alpha _{n+1}f(x_{n}) + (1 - \alpha _{n+1})T_{n+1}x_{n}$ to converge strongly to a common fixed point of the family. His statements extend and improve some recent results.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
47H05Monotone operators (with respect to duality) and generalizations
WorldCat.org
Full Text: DOI
References:
[1] Bauschke, H. H.: The approximation of fixed points of compositions of nonexpansive mappings in Banach spaces. J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024
[2] Browder, F. E.: Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces. Arch. ration. Mech. anal. 24, 82-90 (1967) · Zbl 0148.13601
[3] Chang, S. S.: Some problems and results in the study of nonlinear analysis. Nonlinear anal. 30, No. 7, 4197-4208 (1997) · Zbl 0901.47036
[4] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[5] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory. Cambridge stud. Adv. math. 28 (1990) · Zbl 0708.47031
[6] Goebel, K.; Reich, S.: Uniform convexity, nonexpansive mappings and hyperbolic geometry. (1984) · Zbl 0537.46001
[7] Halpern, B.: Fixed points of nonexpansive maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[8] Jung, J. S.: Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces. J. math. Anal. appl. 302, 509-520 (2005) · Zbl 1062.47069
[9] Lions, P. L.: Approximation de points fixes de contractions’. C. R. Acad. sci. Paris sér. A 284, 1357-1359 (1977) · Zbl 0349.47046
[10] Moudafi, A.: Viscosity approximation methods for fixed point problems. J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039
[11] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 128-292 (1980) · Zbl 0437.47047
[12] Wang, X.: Fixed point iteration for local strictly pseudo-contractive mappings. Proc. amer. Math. soc. 113, 727-731 (1991) · Zbl 0734.47042
[13] Wittmann, R.: Approximation of fixed points of nonexpansive mappings. Arch. math. 58, 486-491 (1992) · Zbl 0797.47036
[14] Xu, H. K.: Viscosity approximation methods for nonexpansive mappings. J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060
[15] Xu, H. K.: Remark on an iterative method for nonexpansive mappings. Comm. appl. Nonlinear anal. 10, 67-75 (2003) · Zbl 1035.47035
[16] J.G. O’hara, P. Pillay, H.K. Xu, Iterative approaches to convex feasibility problems in Banach spaces, Nonlinear Anal. (2005), in press